# SDR CALA0800634

- Difficulty date: June 24, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N19117
- Make and model: Boeing 757224
- Aircraft serial: 27559
- Aircraft time: 51,759 hours, 11,760 cycles
- System (JASC): 2330 · Entertainment System
- Part: Video Monitor
- Part number: RDKW777802
- Part serial: C975653
- Condition: Overheated
- Location: Cabin
- Part time: 9,904 hours, 2,075 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERSION TO TERCEIRA, AZORES PORTUGAL, DUE TO ELECTRICAL SMELL IN FORWARD GALLEY AND FLIGHT DECK.  AFTER PERFORMING SMOKE IN THE FLIGHT DECK/ CABIN INSPECTION, FOUND PAX SEAT VIDEO MONITOR 1E/F AT FAULT.  DEACTIVATED IFE, PERFORMED OVERWEIGHT LANDING INSPECTION AND RELEASED AIRCRAFT.
